Banach spaces without minimal subspaces – Examples
[Exemples d’espaces de Banach]
Annales de l'Institut Fourier, Tome 62 (2012) no. 2, pp. 439-475.

Plusieurs exemples d’espaces de Banach séparables, dont certains sont nouveaux, sont analysés, et reliés à plusieurs dichotomies obtenues dans [11]. Ces exemples sont classifiés en fonction de quelle alternative de chaque dichotomie ils satisfont.

We analyse several examples of separable Banach spaces, some of them new, and relate them to several dichotomies obtained in [11],by classifying them according to which side of the dichotomies they fall.

DOI : https://doi.org/10.5802/aif.2684
Classification : 46B03,  03E15
Mots clés : espaces de Banach étroits, dichotomies, classification des espaces de Banach
@article{AIF_2012__62_2_439_0,
     author = {Ferenczi, Valentin and Rosendal, Christian},
     title = {Banach spaces without minimal subspaces {\textendash} {Examples}},
     journal = {Annales de l'Institut Fourier},
     pages = {439--475},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {2},
     year = {2012},
     doi = {10.5802/aif.2684},
     mrnumber = {2985506},
     zbl = {1254.46011},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2684/}
}
TY  - JOUR
AU  - Ferenczi, Valentin
AU  - Rosendal, Christian
TI  - Banach spaces without minimal subspaces – Examples
JO  - Annales de l'Institut Fourier
PY  - 2012
DA  - 2012///
SP  - 439
EP  - 475
VL  - 62
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2684/
UR  - https://www.ams.org/mathscinet-getitem?mr=2985506
UR  - https://zbmath.org/?q=an%3A1254.46011
UR  - https://doi.org/10.5802/aif.2684
DO  - 10.5802/aif.2684
LA  - en
ID  - AIF_2012__62_2_439_0
ER  - 
Ferenczi, Valentin; Rosendal, Christian. Banach spaces without minimal subspaces – Examples. Annales de l'Institut Fourier, Tome 62 (2012) no. 2, pp. 439-475. doi : 10.5802/aif.2684. http://archive.numdam.org/articles/10.5802/aif.2684/

[1] Argyros, Spiros A.; Beanland, Kevin; Raikoftsalis, Theocharis An extremely non-homogeneous weak Hilbert space, Trans. Amer. Math. Soc. (to appear)

[2] Argyros, Spiros A.; Beanland, Kevin; Raikoftsalis, Theocharis A weak Hilbert space with few symmetries, C. R. Math. Acad. Sci. Paris, Volume 348 (2010) no. 23-24, pp. 1293-1296 | Article | MR 2745342

[3] Argyros, Spiros A.; Deliyanni, I. Examples of asymptotic l 1 Banach spaces, Trans. Amer. Math. Soc., Volume 349 (1997) no. 3, pp. 973-995 | Article | MR 1390965 | Zbl 0869.46002

[4] Argyros, Spiros A.; Deliyanni, I.; Kutzarova, D. N.; Manoussakis, A. Modified mixed Tsirelson spaces, J. Funct. Anal., Volume 159 (1998) no. 1, pp. 43-109 | Article | MR 1654174 | Zbl 0931.46017

[5] Argyros, Spiros A.; Haydon, R. A hereditarily indecomposable -space that solves the scalar-plus-compact problem, Acta Math., Volume 206 (2011) no. 1, pp. 1-54 | Article | MR 2784662

[6] Bossard, Benoît A coding of separable Banach spaces. Analytic and coanalytic families of Banach spaces, Fund. Math., Volume 172 (2002) no. 2, pp. 117-152 | Article | MR 1899225 | Zbl 0788.46007

[7] Casazza, Peter G. Some questions arising from the homogeneous Banach space problem, Banach spaces (Mérida, 1992) (Contemp. Math.), Volume 144, Amer. Math. Soc., Providence, RI, 1993, pp. 35-52 | MR 1209445 | Zbl 0805.46015

[8] Casazza, Peter G.; Shura, Thaddeus J. Tsirelson’s space, Lecture Notes in Mathematics, 1363, Springer-Verlag, Berlin, 1989 (With an appendix by J. Baker, O. Slotterbeck and R. Aron) | MR 981801 | Zbl 0709.46008

[9] Dilworth, S.; Ferenczi, V.; Kutzarova, D.; Odell, E. On strongly asymptotically p spaces and minimality, Journal of the London Math. Soc., Volume 75 (2007) no. 2, pp. 409-419 | Article | MR 2340235

[10] Ferenczi, Valentin; Rosendal, Christian Ergodic Banach spaces, Adv. Math., Volume 195 (2005) no. 1, pp. 259-282 | Article | MR 2145797

[11] Ferenczi, Valentin; Rosendal, Christian Banach spaces without minimal subspaces, J. Funct. Anal., Volume 257 (2009) no. 1, pp. 149-193 | Article | MR 2523338

[12] Gowers, W. T. A solution to Banach’s hyperplane problem, Bull. London Math. Soc., Volume 26 (1994) no. 6, pp. 523-530 | Article | MR 1315601 | Zbl 0838.46011

[13] Gowers, W. T. A hereditarily indecomposable space with an asymptotic unconditional basis, Geometric aspects of functional analysis (Israel, 1992–1994) (Oper. Theory Adv. Appl.), Volume 77, Birkhäuser, Basel, 1995, pp. 112-120 | MR 1353454 | Zbl 0867.46007

[14] Gowers, W. T. A new dichotomy for Banach spaces, Geom. Funct. Anal., Volume 6 (1996) no. 6, pp. 1083-1093 | Article | MR 1421876 | Zbl 0868.46007

[15] Gowers, W. T. An infinite Ramsey theorem and some Banach-space dichotomies, Ann. of Math. (2), Volume 156 (2002) no. 3, pp. 797-833 | Article | MR 1954235

[16] Gowers, W. T.; Maurey, B. The unconditional basic sequence problem, J. Amer. Math. Soc., Volume 6 (1993) no. 4, pp. 851-874 | Article | MR 1201238 | Zbl 0827.46008

[17] Kutzarova, Denka; Leung, Denny H.; Manoussakis, Antonis; Tang, Wee-Kee Minimality properties of Tsirelson type spaces, Studia Math., Volume 187 (2008) no. 3, pp. 233-263 | Article | MR 2417456

[18] Manoussakis, A.; Pelczar, A. Quasi-minimality in mixed Tsirelson’s spaces, Math. Nachrichten (to appear)

[19] Schlumprecht, Thomas An arbitrarily distortable Banach space, Israel J. Math., Volume 76 (1991) no. 1-2, pp. 81-95 | Article | MR 1177333 | Zbl 0796.46007

[20] Tcaciuc, Adi On the existence of asymptotic-l p structures in Banach spaces, Canad. Math. Bull., Volume 50 (2007) no. 4, pp. 619-631 | Article | MR 2364212

[21] Tsirelson, B. S. Not every Banach space contains p or c 0 , Functional Anal. Appl., Volume 8 (1974), pp. 138-141 | Article | Zbl 0296.46018

Cité par Sources :